| Model Number |
IDRVULTRA2 |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the event occurred before the first firing in laparo hepatectomy.Even though the surgeon tried stapling, there was a possibility that adaptive firing technology operated due to the thickness of the tissue and the stapling stopped.The firing stopped halfway.New reload was used for the same tissue and the stapling was completed without problems.The status of the patient was reported as no problem.